About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 167623, 6 pages
http://dx.doi.org/10.1155/2014/167623
Research Article

Some Properties on Estrada Index of Folded Hypercubes Networks

1School of Mathematics Science, Anhui University, Hefei 230601, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 24 November 2013; Accepted 19 December 2013; Published 5 February 2014

Academic Editor: Qiankun Song

Copyright © 2014 Jia-Bao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Xu, Topological Strucure and Analysis of Interconnction Networks, Kluwer Academic, Dordrecht, The Netherlands, 2001.
  2. I. Gutman, “The energy of a graph,” Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz, vol. 103, no. 22, pp. 100–105, 1978. View at MathSciNet
  3. E. Estrada, “Characterization of 3D molecular structure,” Chemical Physics Letters, vol. 319, no. 5, pp. 713–718, 2000. View at Publisher · View at Google Scholar
  4. E. Estrada and J. A. Rodríguez-Velázquez, “Subgraph centrality in complex networks,” Physical Review E, vol. 71, no. 5, Article ID 056103, 9 pages, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Estrada and J. A. Rodríguez-Velázquez, “Spectral measures of bipartivity in complex networks,” Physical Review E, vol. 72, no. 4, Article ID 046105, 6 pages, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. C. Das, I. Gutman, and B. Zhou, “New upper bounds on Zagreb indices,” Journal of Mathematical Chemistry, vol. 46, no. 2, pp. 514–521, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. M. Cvetković, M. Doob, I. Gutman, and A. Torgašev, Recent Results in the Theory of Graph Spectra, vol. 36 of Annals of Discrete Mathematics, North-Holland, Amsterdam, The Netherlands, 1988. View at MathSciNet
  8. E. A. Amawy and S. Latifi, “Properties and performance of folded hypercubes,” IEEE Transactions on Parallel and Distributed Systems, vol. 2, no. 1, pp. 31–42, 1991. View at Publisher · View at Google Scholar
  9. R. Indhumathi and S. A. Choudum, “Embedding certain height-balanced trees and complete pm-ary trees into hypercubes,” Journal of Discrete Algorithms, vol. 22, pp. 53–65, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Fink, “Perfect matchings extend to Hamilton cycles in hypercubes,” Journal of Combinatorial Theory B, vol. 97, no. 6, pp. 1074–1076, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. B. Liu, J. D. Cao, X. F. Pan, and A. Elaiw, “The Kirchhoff index of hypercubes and related complex networks,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 543189, 7 pages, 2013. View at Publisher · View at Google Scholar
  12. M. Chen and B. X. Chen, “Spectra of folded hypercubes,” Journal of East China Normal University (Nature Science), vol. 2, pp. 39–46, 2011. View at MathSciNet
  13. X. He, H. Liu, and Q. Liu, “Cycle embedding in faulty folded hypercube,” International Journal of Applied Mathematics & Statistics, vol. 37, no. 7, pp. 97–109, 2013. View at MathSciNet
  14. S. Cao, H. Liu, and X. He, “On constraint fault-free cycles in folded hypercube,” International Journal of Applied Mathematics & Statistics, vol. 42, no. 12, pp. 38–44, 2013. View at MathSciNet
  15. Y. Zhang, H. Liu, and M. Liu, “Cycles embedding on folded hypercubes with vertex faults,” International Journal of Applied Mathematics & Statistics, vol. 41, no. 11, pp. 58–70, 2013. View at MathSciNet
  16. X. B. Chen, “Construction of optimal independent spanning trees on folded hypercubes,” Information Sciences, vol. 253, pp. 147–156, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Chen, X. Guo, and S. Zhai, “Total chromatic number of folded hypercubes,” Ars Combinatoria, vol. 111, pp. 265–272, 2013. View at MathSciNet
  18. G. H. Wen, Z. S. Duan, W. W. Yu, and G. R. Chen, “Consensus in multi-agent systems with communication constraints,” International Journal of Robust and Nonlinear Control, vol. 22, no. 2, pp. 170–182, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. B. Liu, X. F. Pan, Y. Wang, and J. D. Cao, “The Kirchhoff index of folded hypercubes and some variant networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 380874, 9 pages, 2014. View at Publisher · View at Google Scholar
  20. E. Estrada, J. A. Rodríguez-Velázquez, and M. Randić, “Atomic branching in molecules,” International Journal of Quantum Chemistry, vol. 106, no. 4, pp. 823–832, 2006. View at Publisher · View at Google Scholar
  21. B. Zhou and Z. Du, “Some lower bounds for Estrada index,” Iranian Journal of Mathematical Chemistry, vol. 1, no. 2, pp. 67–72, 2010.
  22. Y. Shang, “Lower bounds for the Estrada index of graphs,” Electronic Journal of Linear Algebra, vol. 23, pp. 664–668, 2012. View at MathSciNet
  23. J. P. Liu and B. L. Liu, “Bounds of the Estrada index of graphs,” Applied Mathematics, vol. 25, no. 3, pp. 325–330, 2010. View at Publisher · View at Google Scholar · View at MathSciNet